Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Time decay for solutions to one-dimensional two component plasma equations


Authors: Robert Glassey, Jack Schaeffer and Stephen Pankavich
Journal: Quart. Appl. Math. 68 (2010), 135-141
MSC (2000): Primary 35L60, 35Q99, 82C21, 82C22, 82D10
Published electronically: October 28, 2009
MathSciNet review: 2598885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L60, 35Q99, 82C21, 82C22, 82D10

Retrieve articles in all journals with MSC (2000): 35L60, 35Q99, 82C21, 82C22, 82D10


Additional Information

Robert Glassey
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: glassey@indiana.edu

Jack Schaeffer
Affiliation: Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213
Email: js5m@andrew.cmu.edu

Stephen Pankavich
Affiliation: Department of Mathematics, University of Texas Arlington, Arlington, Texas 76019
Email: sdp@uta.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01143-4
PII: S 0033-569X(09)01143-4
Received by editor(s): August 6, 2008
Published electronically: October 28, 2009
Dedicated: Dedicated to Professor Walter Strauss on his 70th birthday
Article copyright: © Copyright 2009 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website